# SDR UALA2011011900302

- Difficulty date: January 18, 2011
- Submitted: January 20, 2011
- Operation: Air carrier
- Aircraft: N413UA
- Make and model: Airbus A320-232
- Aircraft serial: 470
- Aircraft time: 56,834 hours, 20,665 cycles
- Engine: Iae V2527A5
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXISTING EXTERNAL SKIN DOUBLER 18 INCHES FWD OF ACCESS DOOR 314AR AND 3" RIGHT OF APU INLET REQUIRES REPLACEMENT PER AGING AIRCRAFT REPAIR SURVEY INSPECTION (JC 410003010).  MAJOR REPAIR ACCOMPLISHED: DOUBLER REPAIR ACCOMPLISHED.  REPAIR WAS ACCOMPLISHED ON NR D3640Y BY MAE MECH 02969 AND INSP 140.
